MAUDE Adverse Event Report: COVIDIEN TRAILBLAZER SUPPORT CATHETER; CATHETER, PERCUTANEOUS

COVIDIEN TRAILBLAZER SUPPORT CATHETER; CATHETER, PERCUTANEOUS
Catalog Number SC-035-135
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Physician attempted to use a trailblazer support catheter during procedure to treat a plaque lesion in the patients right proximal s uperficial femoral artery (sfa).There were no abnormalities reported in relation to anatomy.There was no damage noted to packaging, i.E.Shelf carton, hoop/tray.The ifu (instruction for use) was followed during preparation, procedure, post-procedure without iss ue.Embolic protection was not used.The vessel was not pre or post dilated.The device was not passed through a previously deployed stent.No resistance was not encountered when advancing the device.It was reported the tip of trailblazer support catheter detached in patients vessel.A snare was used to remove detached component.A replacement non-medtronic device was used to complete procedure.No patient injury reported.
 
Additional Manufacturer Narrative
Failure to osseointegrate is a well-known and inherent risk of dental implants and is documented in the literature across implant systems1, 2 (see e.G., keller, 1995; bornstein, 2008,).Paltop dental solutions inc.Provides ifu with all implants.Failure to osseointegrate and loss of osseointegration (implant mobility) is identified as an adverse reaction and identified in the list of warnings in all end-osseous dental implant labeling.The specific cause for a particular complaint is often not readily identified as there are various factors that contribute to the risk of implant failure.These include systemic medical conditions (uncontrolled diabetes mellitus, aids, osteoporosis), poor bone quality and quantity of bone in which the implant is implanted, medications (corticosteroids, bisphosphonates), harmful habits to healing (smoking), secondary infection and/or surgical trauma, unexperienced clinician, improper surgical technique, or mobility of the implant leads to its removal or replacement, hence dental implant failure.In addition, a rate of implant failure that does not affect the products'' risk assessment does not require investigation as it is a well-known failure mode that has been adequately studied in the past.
 
Additional Manufacturer Narrative
Product analysis: the device returned in two parts.Size on strain relief is 0.035¿ x 135cm.A stretch was observed on the catheter.An inhouse 0.035 wire was loaded in through the hub and could not exit the tip of the device due to the stretching and damage observed on the device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
TRAILBLAZER SUPPORT CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19132411
Report Number2183870-2024-00128
Device Sequence Number19997975
Product Code DQY
UDI-Device Identifier00763000762810
UDI-Public00763000762810
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K092299
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSC-035-135
Device Lot NumberB690824
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer07/15/2024
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale